EconPapers    
Economics at your fingertips  
 

Regularity of Functions

Messaoud Bounkhel ()
Additional contact information
Messaoud Bounkhel: King Saud University

Chapter Chapter 3 in Regularity Concepts in Nonsmooth Analysis, 2012, pp 73-85 from Springer

Abstract: Abstract It is well known that the smoothness of functions and mappings is preserved under some operations like addition, composition, etc., but contrarily to these operations there are many other operations of prime interest in analysis, like maximization and minimization that fail to preserve smoothness. So, it would be very natural to ask how the classical concept of differentiability can be enlarged in order to deal with such situations.

Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-1019-5_3

Ordering information: This item can be ordered from
http://www.springer.com/9781461410195

DOI: 10.1007/978-1-4614-1019-5_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-1019-5_3